MAUDE Adverse Event Report: HOLOGIC, INC. KIT,APTIMA CMB2 SWAB SPEC COLL 50PK CE; IN-VITRO DIAGNOSTIC

HOLOGIC, INC. KIT,APTIMA CMB2 SWAB SPEC COLL 50PK CE; IN-VITRO DIAGNOSTIC
Catalog Number 301041-01
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Customer, (b)(6), reported an incident where a child ingested an unknown volume of aptima transport media, prior to collection of sample.The swab collection tube contains soln., transport media (pn: 101768).The child was given plenty of water to drink as treatment.Per the safety data sheet for transport media/collection devices (rev.Date 06/25/2018), the first aid measure for ingestion is to "clean mouth with water and drink afterwards plenty of water.If symptoms persist, call a physician".In addition, the product contains no substances, which at their given concentration, are considered to be hazardous to health.Customer has not called back for any other issues.

Brand Name
KIT,APTIMA CMB2 SWAB SPEC COLL 50PK CE
Common Device Name
IN-VITRO DIAGNOSTIC
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center dr.
san diego CA 92121
MDR Report Key7806222
Report Number2024800-2018-00007
Device Sequence Number1469040
Product Code LIO
UDI-Device Identifier25420045506272
UDI-Public25420045506272
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number301041-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/22/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;